# SDR DXTA2021072145570

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9484
- Aircraft time: 5,014 hours, 2,097 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG34120103
- Part serial: 01099
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMOKE: AFTER STARTING THE APU WE HAD R PACK FAULT EICAS MESSAGE. WE WERE UNABLE TO CLEAR IT AFTER RESTART. WHEN TURNING RPACK OFF AND BACK ON AS INDICATED BY MEL PROCEDURE ELECTRIC SMOKE LIKE ODOR AND ASH LIKE SUBSTANCE CAME OUT OF COCKPIT AIRCONDITIONING VENTS COVERING EVERYTHING WITH WHITE ASH/DUST LIKE SUBSTANCE.  ALSO A STRANGE GRINDING NOISE  & VIBRATION FELT ON FLOOR. AFTER SHUTTING PLANE DOWN,  OPENED AFT EQUIPMENT BAY & COULD SMELL ELECTRIC SMOKE ODOR INSIDE.  REMOVE RH ACM.  P/N GG431-2010-3  S/N 01099.  INSTALLED CUSTOMER SUPPLIED OVERHAULED UNIT. P/N GG431-2010-3  S/N 00648 WORK DONE IN REF TO GL-6000 AMM 21-52-21  21-52-09.  OPS AND LEAK CHECKS GOOD.
